# SDR HNAA2012022000592

- Difficulty date: February 17, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 66,456 hours, 75,588 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 61047811
- Part serial: 60535
- Condition: Weak
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD CENTER AISLE EMERGENCY LIGHT AT ROW 7 INOPERATIVE.  R & R EMERGENCY LIGHT BATTERY AT ROW 3AC. OPS CHECKED GOOD.
